# SDR SWAA2021091499362

- Difficulty date: July 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 500c S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET STRINGER 25R FWD SIDE OF BSTA. 500C AT FWD CARGO COMPARTMENT (1 EA) ; 2021-342128 / [01] REPLACED BRACKET STRINGER 25R FWD SIDE OF BSTA. 500C AT FWD CARGO COMPARTMENT IAW B837-700 SRM 51-10-02; 51-40-02 AND DRAWING NO. 143A7505; SHEET 10; REV. A; [02] REPLACED BRACKET STRINGER 25R FWD SIDE OF BSTA. 500C AT FWD CARGO COMPARTMENT IAW B837-700 SRM 51-10-02; 51-40-02 AND DRAWING NO. 143A7505 SHEET 6 REV D; [03] COMPLETED INSP; [04] REPLACED BRACKET STRINGER 25R FWD SIDE OF BSTA. 500C AT FWD CARGO COMPARTMENT IAW B837-700 SRM 51-10-02; 51-40-02 AND DRAWING NO. 143A7505; SHEET 10; REV. A. RII
